# SDR HEEA063753

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Crosstube
- Part number: 407050202101
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED DUE TO INADEQUATE DISSIMILAR METAL PROTECTION FROM T-BOLT CLAMP.  REFERENCE:  DMR NR 686353.
